American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A57) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Bich T. Hoai, Charles R. Johnson and Ilya M. Spitkovsky. Spectral dominance and commuting chains. Proc. Amer. Math. Soc. 136 (2008) 2019-2029. MR 2383508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Lajos Molnár. A remark on the Kochen-Specker theorem and some characterizations of the determinant on sets of Hermitian matrices. Proc. Amer. Math. Soc. 134 (2006) 2839-2848. MR 2231606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Christopher J. Hillar and Charles R. Johnson. Symmetric word equations in two positive definite letters. Proc. Amer. Math. Soc. 132 (2004) 945-953. MR 2045408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Muneo Cho, Raúl E. Curto and Woo Young Lee. Triangular Toeplitz contractions and Cowen sets for analytic polynomials. Proc. Amer. Math. Soc. 130 (2002) 3597-3604. MR 1920039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Fuad Kittaneh. Commutator inequalities associated with the polar decomposition. Proc. Amer. Math. Soc. 130 (2002) 1279-1283. MR 1879948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Raúl E. Curto, Il Bong Jung and Woo Young Lee. Extensions and extremality of recursively generated weighted shifts. Proc. Amer. Math. Soc. 130 (2002) 565-576. MR 1862138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Roy Mathias. A symmetry property of the Fr\'echet derivative . Proc. Amer. Math. Soc. 120 (1994) 1067-1070. MR 1216819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dipa Choudhury. The Schur product theorem in the block case . Proc. Amer. Math. Soc. 108 (1990) 879-886. MR 1007493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alan C. Wilde. Algebras of operators isomorphic to the circulant algebra . Proc. Amer. Math. Soc. 105 (1989) 808-816. MR 937854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Morris Newman. Matrix completion theorems . Proc. Amer. Math. Soc. 94 (1985) 39-45. MR 781052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] D. Bshouty and W. Hengartner. On analytic injective matrix functions . Proc. Amer. Math. Soc. 88 (1983) 459-463. MR 699414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Thomas L. Markham. An application of theorems of Schur and Albert . Proc. Amer. Math. Soc. 59 (1976) 205-210. MR 0432682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Harkrishan Vasudeva. On a characterisation of matrix functions which are differences of two monotone matrix functions . Proc. Amer. Math. Soc. 32 (1972) 531-534. MR 0293035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1